JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A NOTE ON ∗-PARANORMAL OPERATORS AND RELATED CLASSES OF OPERATORS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A NOTE ON ∗-PARANORMAL OPERATORS AND RELATED CLASSES OF OPERATORS
Tanahashi, Kotoro; Uchiyama, Atsushi;
  PDF(new window)
 Abstract
We shall show that the Riesz idempotent of every *-paranormal operator T on a complex Hilbert space H with respect to each isolated point of its spectrum is self-adjoint and satisfies $E_{\lambda}\mathcal{H}
 Keywords
*-paranormal;k-paranormal;normaloid;the single valued extension property;Weyl`s theorem;
 Language
English
 Cited by
1.
Finite Operators and Weyl Type Theorems for Quasi-*-n-Paranormal Operators,;;

Kyungpook mathematical journal, 2015. vol.55. 4, pp.885-892 crossref(new window)
2.
ON n-*-PARANORMAL OPERATORS,;

대한수학회논문집, 2016. vol.31. 3, pp.549-565 crossref(new window)
1.
ON n-*-PARANORMAL OPERATORS, Communications of the Korean Mathematical Society, 2016, 31, 3, 549  crossref(new windwow)
2.
On k-quasi- $$*$$ ∗ -paranormal operators, Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, 2016, 110, 2, 655  crossref(new windwow)
3.
New results on common properties of the products AC and BA, Journal of Mathematical Analysis and Applications, 2015, 427, 2, 830  crossref(new windwow)
4.
Riesz idempotent of ( n , k )-quasi-*-paranormal operators, Acta Mathematica Scientia, 2016, 36, 5, 1487  crossref(new windwow)
5.
Finite Operators and Weyl Type Theorems for Quasi-*-n-Paranormal Operators, Kyungpook mathematical journal, 2015, 55, 4, 885  crossref(new windwow)
 References
1.
S. C. Arora and J. K. Thukral, On a class of operators, Glas. Mat. Ser. III 21(41) (1986), no. 2, 381-386.

2.
B. Arun, On k-paranormal operators, Bull. Math. Soc. Sci. Math. Roumanie (N.S.) 20(68) (1976), no. 1-2, 37-39.

3.
B. P. Duggal and C. S. Kubrusly, Quasi-similar k-paranormal operators, Oper. Matrices 5 (2011), no. 3, 417-423.

4.
T. Furuta, On the class of paranormal operators, Proc. Japan Acad. Ser. A Math. Sci. 43 (1967), 594-598.

5.
Y. M. Han and A. H. Kim, A note on ∗-paranormal operators, Integral Equations Operator Theory 49 (2004), no. 4, 435-444.

6.
V. Istratescu, T. Saito, and T. Yoshino, On a class of operators, Tohoku Math. J. (2) 18 (1966), 410-413. crossref(new window)

7.
C. S. Kubrusly and B. P. Duggal, A note on k-paranormal operators, Oper. Matrices 4 (2010), no. 2, 213-223.

8.
S. M. Patel, Contributions to the study of spectraloid operators, Ph. D. Thesis, Delhi University 1974.

9.
A. Uchiyama, On the isolated point of the spectrum of paranormal operators, Integral Equations Operator Theory 55 (2006), no. 1, 145-151. crossref(new window)

10.
A. Uchiyama and K. Tanahashi, Bishop's property (${\beta}$) for paranormal operators, Oper. Matrices 3 (2009), no. 4, 517-524.